MathSciNet Relay Station
MathSciNet bibliographic data
MR1633771 14E09 (13B10 13F20)
Furter, Jean-Philippe On the degree of the inverse of an automorphism of the affine space. J. Pure Appl. Algebra 130 (1998), no. 3, 277–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement